About 3 months ago I started having severe anxiety and panic attacks. My doctor put me on Lorazepam as needed and temazepam to sleep. I was on them for 2 1/2 months before I tapered ( to fast I think) I only took 2 weeks to taper off 3 mg of Ativan and 30mg of temazepam daily. Before I tapered my doctor put me on leapfrog I have been on that for almost 5 weeks. It has been two weeks since I have fully quit benzodiazepines and I am having horrible anxiety, burning sensations all over my body, shortness of breath and chest tightness and pain along with numbness and tingling in my face, arms, legs, feet, and hands. I was checked out fully in April (3 months ago) had every Mri or work up you can think of all came back ok. How long will these withdrawal symptoms last and is it normal after only a couple months of use to have these symptoms so strong?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 7 Feb 2011 • 1 answer
Posted 22 Sep 2012 • 3 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 22 Feb 2016 • 2 answers